About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 938901, 7 pages
http://dx.doi.org/10.1155/2013/938901
Research Article

Representations of 3-Dimensional Simple Multiplicative Hom-Lie Algebras

Department of Mathematics, Tongji University, Shanghai 200092, China

Received 6 July 2013; Accepted 23 September 2013

Academic Editor: Wen-Xiu Ma

Copyright © 2013 Xiuxian Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuxian Li, “Representations of 3-Dimensional Simple Multiplicative Hom-Lie Algebras,” Advances in Mathematical Physics, vol. 2013, Article ID 938901, 7 pages, 2013. doi:10.1155/2013/938901